Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2016, Article ID 3839265, 4 pages
http://dx.doi.org/10.1155/2016/3839265
Research Article

Fuzzy Logic versus Classical Logic: An Example in Multiplicative Ideal Theory

Department of Mathematical Sciences, Saginaw Valley State University, 7400 Bay Road, University Center, MI 48710-0001, USA

Received 6 October 2016; Accepted 24 November 2016

Academic Editor: Erich Peter Klement

Copyright © 2016 Olivier A. Heubo-Kwegna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  3. K. H. Lee and J. N. Mordeson, “Fractionary fuzzy ideals and fuzzy invertible fractionary ideals,” Fuzzy Sets and Systems, vol. 5, pp. 875–883, 1997. View at Google Scholar
  4. K. H. Lee and J. N. Mordeson, “Fractionary fuzzy ideals and Dedekind domains,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 99, no. 1, pp. 105–110, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. J. Liu, “Operations on fuzzy ideals,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 11, no. 1, pp. 31–41, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Lubczonok, “Fuzzy vector spaces,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 38, no. 3, pp. 329–343, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Matsumura, Commutative Ring Theory, Cambridge University Press, Cambridge, UK, 1986. View at MathSciNet
  8. H. Kim, M. O. Kim, S.-M. Park, and Y. S. Park, “Fuzzy star-operations on an integral domain,” Fuzzy Sets and Systems, vol. 136, no. 1, pp. 105–114, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. O. A. Heubo-Kwegna, “Fuzzy semistar operations of finite character on integral domains,” Information Sciences, vol. 269, pp. 366–377, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. O. A. Heubo-Kwegna, “Fuzzy semistar operations on integral domains,” Fuzzy Sets and Systems, vol. 210, pp. 117–126, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. N. Mordeson and D. S. Malik, Fuzzy commutative algebra, World Scientific Publishing, Singapore, Asia, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. W. Chang, “Prüfer ∗-multiplication domains, Nagata rings, and Kronecker function rings,” Journal of Algebra, vol. 319, no. 1, pp. 309–319, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. D. Anderson, D. F. Anderson, M. Fontana, and M. Zahfrullah, “On v-domains and star operations,” Communications in Algebra, vol. 2, pp. 141–145, 2008. View at Google Scholar
  14. E. G. Houston, S. B. Malik, and J. L. Mott, “Characterization of ∗-multiplication domains,” Canadian Mathematical Bulletin, vol. 27, pp. 48–52, 1984. View at Publisher · View at Google Scholar
  15. R. Gilmer, Multiplicative Ideal Theory. Corrected Reprint of the 1972 Edition, vol. 90 of Queen's Papers in Pure and Applied Mathematics, Queen’s University, Kingston, Canada, 1992.